icon-account icon-glass
Welcome to Point of Return
Connect

Vyvanse Withdrawal and Tapering Help

According to Peter Breggin, M.D., author of Talking Back to Ritalin, “America now uses 90% of the world’s Ritalin – more than five times the rest of the world combined.” Our NonProfit has been helping people withdraw safely for over 14 Years. Contact Us if you need help.

Vyvanse is stimulant drug used to for ADHD.

Stimulants used for Attention Deficit Hyperactivity Disorder (ADHD) work by increasing both the blood flow and levels of Dopamine in the brain, especially in the frontal lobes where the brain’s higher mental functions take place. The frontal lobes involve the ability to recognize future consequences and allow the individual to choose between good and bad actions, to override and suppress unacceptable responses.

Slow tapering is recommended to avoid withdrawal symptoms. Contact Us if you need help tapering Vyvanse or have questions.

call us

Point of Return Can Help You

The Point of Return Program is an in-home tapering program that allows you to gradually taper the amount of Vyvanse while also implementing the use of all-natural, calming nutraceuticals to ease withdrawal symptoms. We eliminate Interaction items to help make Vyvanse withdrawal more comfortable. Our physician recommended schedules allow your doctor to taper you off Vyvanse correctly. Vyvanse can be dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living your life while tapering.

We are prescription drug experts that specialize in prescription withdrawals.

We've helped people in 76 counties and in all 50 states in the USA

proven results

This is a low cost program with proven results. So don't suffer...

I tapered successfully off of Zolpidem (Ambien) and today I am entirely drug-free and I fall asleep every night! more...

Bianca, (South Africa) 

Side Effects May Include

Rapid heartbeat, high blood pressure, abnormal heartbeat, and heart attack, Altered mental status, hallucinations, convulsions, seizures, convulsions, depression, excitement, agitation, irritation, anxiety, nervousness, hostility, nervousness, compulsive behavior, tics, jerky movements, tourette’s, drowsiness, confusion, lack of sleep, unhappiness, depression, over-sensitivity, decreased social interest, zombie-like mannerisms, impaired mental abilities, Eating disorders, weight loss, nausea, vomiting, stomach ache, and cramps, dry mouth, constipation, growth problems, and endocrine and metabolic disorders, Blurred vision, headaches, dizziness, excessive sweating, incontinence, fever, joint pain, blood disorders, rash, conjunctivitis, hives, skin inflammation, and hair loss


Withdrawal Symptoms May Include

Fatigue, increased appetite, lethargy, mood swings, irritability, anxiety, depression, fever, chills, sweating, headache, nausea, irregular heartbeat, difficulty concentrating, short term memory issues, cravings, dysphoria, insomnia, vivid dreams

Other names for Vyvanse:

Lisdexamfetamine

Message sent, thanks!

Break Free Today

At Point of Return, a 501(c)3 nonprofit, we have spent the last 14 years helping people come off prescription medications correctly. With customized taper rates and all natural nutraceuticals, our program allows you to control your symptoms and properly taper off Vyvanse, once and for all, from the comfort of your home. Read program FAQs

FREEDOM

" God put you on my LIFE MASTER PLAN as His agent to restore and change my life and arrive at my point of return. Indeed I have arrived at my point of return .  I am truly so grateful. - Nomusa (South Africa) more...

DISCLAIMER:

*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.

*Testimonial results may vary person to person.

*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.

*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...